Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 81, NWS Springfield, MO

June 12, 2016Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 12, 2016, 3:14 PM CDT for Taney County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2016, 3:14 PM CDT (20:14 UTC)
Expired
Jun 12, 2016, 4:00 PM CDT
In force
46 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Taney County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:50 PM CDTTSTM WND DMGBradleyville, MOPER DISPATCH 3 SEPERATE REPORTS OF TREES DOWN OF UNKNOWN SIZE IN THE BRADLEYVILLE AREA. TIME ESTIMATED BY RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2018 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

218 
WUUS53 KSGF 122014
SVRSGF
MOC213-122100-
/O.NEW.KSGF.SV.W.0081.160612T2014Z-160612T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TANEY COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 400 PM CDT

* AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIAMOND
  CITY...OR 13 MILES SOUTHEAST OF FORSYTH...MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BULL SHOALS LAKE...               LAKE TANEYCOMO...
  FORSYTH...                        KISSEE MILLS...
  TANEYVILLE...                     BROWNBRANCH...
  PROTEM...                         RUETER...
  BRADLEYVILLE...                   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9309 3681 9313 3681 9276 3650 9277
TIME...MOT...LOC 2014Z 185DEG 21KT 3654 9295 

HAIL...1.00IN
WIND...60MPH
 
$$

GRIFFIN
1 follow-up statement
422 
WWUS53 KSGF 122051
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT SUN JUN 12 2016

MOC213-122101-
/O.EXP.KSGF.SV.W.0081.000000T0000Z-160612T2100Z/
TANEY MO-
351 PM CDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR TANEY COUNTY WILL EXPIRE AT
400 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3650 9309 3681 9313 3681 9276 3650 9277
TIME...MOT...LOC 2050Z 185DEG 21KT 3654 9295 

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:55 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 12, 12:55 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1255 PM CDT SUN JUN 12 2016

...18Z AVIATION UPDATE...

.SHORT TERM...(Today and tonight)
Issued at 311 AM CDT Sun Jun 12 2016

Strong upper level ridge remains in place across the mid section of
the country, including southeast Kansas and the Missouri Ozarks.
However, shortwave trough lifts into Arkansas later today
undercutting the ridge. This will likely spawn some afternoon and
evening convection from Arkansas into the Missouri Ozarks and
possibly southeast Kansas. Thunderstorms will be isolated to
scattered in nature, with the greatest coverage across southern
Missouri. This convection will die off with loss of heating during
the evening hours.

Airmass remains relatively unchanged, so expect another seasonably
hot day across the region, with highs again in the upper 80s to
lower 90s.

.LONG TERM...(Monday through Saturday)
Issued at 311 AM CDT Sun Jun 12 2016

Another shortwave will track across the Plains on Tuesday,
flattening the upper level ridge. Although areas remains on the
periphery of any stronger forcing, there is a band of stronger
midlevel winds that will increase low level vertical shear.  Will
likely see some isolated to scattered convection once again develop
across the area with some stronger storms possible during the
afternoon/evening hours and cannot rule out an isolated severe storm.

Medium range models show several more shortwaves tracking across
northern Missouri from Wednesday into Wednesday night before ridge
starts to build back across the plains. Moist and unstable airmass
remains in place, so expect more mainly diurnally driven showers and
thunderstorms, as the main forcing remains north of the area. It
will remain hot and humid with highs in the lower 90s and heat index
values approaching 100.

By Thursday, upper ridging begins to build back across the Plains,
with the ridge continuing to build Friday through Saturday. Ridge
axis sets up from the desert southwest into the Upper Mississippi
River Valley by the end of the week. Much of the forecast area will
remaining on the eastern periphery of the ridge which may help some
cooler air drop into the area by Saturday. until then, afternoon
heat index values will likely too off near 100 on Thursday and the
90s Friday. Will continue to see low probabilities for diurnally
driven convection for this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1249 PM CDT Sun Jun 12 2016

Scattered storms may affect the terminals this afternoon. Gusty
winds are possible in some of the thunderstorms. Most storms will
end with loss of day time heating. VFR conditions expected
tonight through Monday morning.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Burchfield
Hazardous weather outlook, Jun 12, 10:28 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 AM CDT SUN JUN 12 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1028 AM CDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  AFTERNOON HEAT INDEX VALUES WILL RANGE BETWEEN 95 AND 100
  DEGREES THIS AFTERNOON AND EARLY EVENING.

 ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FROM LATE
 MORNING INTO THE AFTERNOON HOURS ACROSS THE AREA. WHILE CLOUD TO
 GROUND LIGHTNING WILL BE THE MOST COMMON RISK...A FEW OF THE
 STRONGEST STORMS COULD PRODUCE WIND GUSTS UP TO 50 MPH.
 WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  AFTERNOON HEAT INDEX VALUES WILL RANGE BETWEEN 95 AND 102
  DEGREES EACH AFTERNOON MONDAY THROUGH TUESDAY...AND
  BETWEEN 100 AND 105 DEGREES ON WEDNESDAY. A COOLER AND DRIER
  AIRMASS IS EXPECTED TO MOVE IN LATE IN THE WEEK.

  THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE
  WEEK.THERE IS A MARGINAL RISK FOR SEVERE STORMS TUESDAY
  AFTERNOON AND EVENING WITH DAMAGING WINDS AND CLOUD TO GROUND
  LIGHTNING THE MAIN RISKS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

BURCHFIELD

In the hours before

Special weather statement, Jun 12, 1:01 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CDT SUN JUN 12 2016

KSZ097-121845-
CRAWFORD KS-
101 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD COUNTY
UNTIL 145 PM CDT...

AT 101 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCCUNE...OR 9 MILES SOUTHEAST OF ST. PAUL...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
MCCUNE...                         WALNUT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3762 9509 3758 9502 3734 9496 3734 9507
      3739 9508
TIME...MOT...LOC 1801Z 189DEG 13KT 3742 9506

BURCHFIELD
Special weather statement, Jun 12, 1:31 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 PM CDT SUN JUN 12 2016

KSZ097-121915-
CRAWFORD KS-
131 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 215 PM
CDT...

AT 131 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GIRARD...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
PITTSBURG...                      FRONTENAC...
GIRARD...                         ARMA...
MULBERRY...                       CHICOPEE...
FRANKLIN...                       ARCADIA...
WALNUT...                         HEPLER...
LONE OAK...                       RINGO...
YALE...                           BEULAH...
FARLINGTON...                     GREENBUSH...
POLK...                           ENGLEVALE...
CROWEBURG...                      BRAZILTON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3734 9463 3744 9508 3767 9509 3767 9462
TIME...MOT...LOC 1831Z 201DEG 13KT 3749 9483

BURCHFIELD
Special weather statement, Jun 12, 2:09 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CDT SUN JUN 12 2016

MOZ078>080-089-090-094-122000-
GREENE MO-DADE MO-LAWRENCE MO-POLK MO-DALLAS MO-CEDAR MO-
209 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DALLAS...DADE...
EASTERN CEDAR...WESTERN GREENE...POLK AND NORTHEASTERN LAWRENCE
COUNTIES UNTIL 300 PM CDT...

AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LOCKWOOD TO 7 MILES
NORTHWEST OF BILLINGS...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
NORTHWESTERN SPRINGFIELD...       BOLIVAR...
STOCKTON LAKE...                  STOCKTON STATE PARK...
WILLARD...                        STOCKTON...
ASH GROVE...                      GREENFIELD...
LOCKWOOD...                       MILLER...
WALNUT GROVE...                   PLEASANT HOPE...
FAIR PLAY...                      MORRISVILLE...
EVERTON...                        BROOKLINE...
DADEVILLE...                      HALLTOWN...
SOUTH GREENFIELD...               ALDRICH...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 48 AND 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SPRINGFIELD.

&&

LAT...LON 3699 9367 3733 9400 3783 9379 3783 9375
      3750 9304 3710 9354 3710 9361 3704 9361
TIME...MOT...LOC 1908Z 207DEG 52KT 3740 9393 3714 9365

GRIFFIN
Special weather statement, Jun 12, 2:19 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT SUN JUN 12 2016

MOZ102>104-122000-
TANEY MO-BARRY MO-STONE MO-
219 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TANEY...EASTERN
BARRY AND STONE COUNTIES UNTIL 300 PM CDT...

AT 217 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BEAVER TO
BERRYVILLE...AND MOVING NORTH AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL AFFECTTABLE ROCK LAKE IN THE NEXT FEW MINUTES.
BOATERS SHOULD SEEK SAFEHARBOR. REMEMBER IF YOU CAN HEAR
LIGHTNING...YOU ARE CLOSE ENOUGH TOGET STRUCK.

LOCATIONS IN THE ADVISORY INCLUDE...
BRANSON...                        TABLE ROCK LAKE...
ROARING RIVER STATE PARK...       TABLE ROCK STATE PARK...
LAKE TANEYCOMO...                 HOLLISTER...
CASSVILLE...                      SILVER DOLLAR CITY...
KIMBERLING CITY...                MERRIAM WOODS...
SHELL KNOB...                     REEDS SPRING...
SELIGMAN...                       BULL CREEK...
INDIAN POINT...                   BRANSON WEST...
GALENA...                         MCCORD BEND...
GOLDEN...                         TABLE ROCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3650 9396 3693 9379 3678 9314 3650 9332
TIME...MOT...LOC 1917Z 194DEG 49KT 3651 9381 3636 9354

GRIFFIN
Special weather statement, Jun 12, 3:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SUN JUN 12 2016

MOZ104-105-122100-
OZARK MO-TANEY MO-
308 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR TANEY AND WESTERN OZARK COUNTIES
UNTIL 400 PM CDT...

AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
DIAMOND CITY TO 8 MILES NORTHWEST OF OZARK ISLE...AND MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
BULL SHOALS LAKE...               LAKE TANEYCOMO...
FORSYTH...                        KISSEE MILLS...
TANEYVILLE...                     THEODOSIA...
PONTIAC...                        WASOLA...
SUNDOWN...                        WILLHOIT...
BROWNBRANCH...                    PROTEM...
RUETER...                         ISABELLA...
LONG RUN...                       THORNFIELD...
NOBLE...                          BRADLEYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR BULL SHOALS LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3651 9309 3681 9312 3680 9245 3650 9259
      3649 9270
TIME...MOT...LOC 2008Z 205DEG 18KT 3656 9298 3650 9277

GRIFFIN
Special weather statement, Jun 12, 3:11 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 PM CDT SUN JUN 12 2016

MOZ067-122100-
ST. CLAIR MO-
311 PM CDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 400 PM
CDT...

AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF OSCEOLA...OR 11 MILES EAST OF EL DORADO SPRINGS...
MOVING NORTH AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN LAKE...                    APPLETON CITY...
OSCEOLA...                        LOWRY CITY...
COLLINS...                        ROSCOE...
VISTA...                          ICONIUM...
TIFFIN...                         TABERVILLE...
JOHNSON CITY...                   MONEGAW SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR TRUMAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3821 9373 3820 9373 3821 9351 3820 9350
      3783 9365 3783 9381 3789 9381 3790 9402
      3821 9404
TIME...MOT...LOC 2010Z 189DEG 20KT 3792 9382

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:04 PM CDTSpecial Weather StatementSGFMcDonald41 min
Jun 12, 1:50 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon40 min
Jun 12, 2:09 PM CDTSpecial Weather StatementSGFDade, Polk51 min
Jun 12, 2:19 PM CDTSpecial Weather StatementSGFBarry, Stone41 min
Jun 12, 2:53 PM CDTAreal Flood AdvisorySGFBarton, Cedar, Dade, Vernon4 hr
Jun 12, 3:01 PM CDTAreal Flood AdvisorySGFMcDonald5 hr
Jun 12, 3:08 PM CDTSpecial Weather StatementSGFTaney52 min
Jun 12, 3:11 PM CDTSpecial Weather StatementSGFSt. Clair49 min
Jun 12, 3:24 PM CDTSpecial Weather StatementSGFTexas36 min
Jun 12, 3:51 PM CDTAreal Flood AdvisorySGFOzark, Taney5 hr
Jun 12, 3:53 PM CDTSpecial Weather StatementSGFOregon37 min
Jun 12, 4:07 PM CDTSpecial Weather StatementSGFBenton53 min
Jun 12, 4:41 PM CDTSpecial Weather StatementSGFDouglas49 min
Jun 12, 4:46 PM CDTSpecial Weather StatementSGFWright44 min
Jun 12, 5:14 PM CDTAreal Flood AdvisorySGFDouglas, Ozark, Texas, Wright4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.